On Riemann’s functional equation
Matematika, Tome 3 (1959) no. 2, pp. 39-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1959_3_2_a1,
author = {S. Bochner and K. Chandrasekharan},
title = {On {Riemann{\textquoteright}s} functional equation},
journal = {Matematika},
pages = {39--62},
year = {1959},
volume = {3},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1959_3_2_a1/}
}
S. Bochner; K. Chandrasekharan. On Riemann’s functional equation. Matematika, Tome 3 (1959) no. 2, pp. 39-62. http://geodesic.mathdoc.fr/item/MAT_1959_3_2_a1/